1793 results in 60Gxx
On the last exit times for spectrally negative Lévy processes
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 474-489
- Print publication:
- June 2017
-
- Article
- Export citation
On some mixing times for nonreversible finite Markov chains
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 627-637
- Print publication:
- June 2017
-
- Article
- Export citation
On the large-time behaviour of the solution of a stochastic differential equation driven by a Poisson point process
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 49 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 26 June 2017, pp. 344-367
- Print publication:
- June 2017
-
- Article
- Export citation
Path to survival for the critical branching processes in a random environment
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 588-602
- Print publication:
- June 2017
-
- Article
- Export citation
Robust scheduling for flexible processing networks
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 49 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 26 June 2017, pp. 603-628
- Print publication:
- June 2017
-
- Article
- Export citation
Nash equilibrium in nonzero-sum games of optimal stopping for Brownian motion
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 49 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 26 June 2017, pp. 430-445
- Print publication:
- June 2017
-
- Article
- Export citation
Second-order limit laws for occupation times of fractional Brownian motion
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 444-461
- Print publication:
- June 2017
-
- Article
- Export citation
A unified approach for drawdown (drawup) of time-homogeneous Markov processes
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 603-626
- Print publication:
- June 2017
-
- Article
- Export citation
Percolation and best-choice problem for powers of paths
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 343-362
- Print publication:
- June 2017
-
- Article
- Export citation
Asymptotics for the time of ruin in the war of attrition
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 49 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 26 June 2017, pp. 388-410
- Print publication:
- June 2017
-
- Article
- Export citation
Marshall–Olkin distributions, subordinators, efficient simulation, and applications to credit risk
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 49 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 26 June 2017, pp. 481-514
- Print publication:
- June 2017
-
- Article
- Export citation
Small-time almost-sure behaviour of extremal processes
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 49 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 26 June 2017, pp. 411-429
- Print publication:
- June 2017
-
- Article
- Export citation
New maximal inequalities for N-demimartingales with scan statistic applications
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 363-378
- Print publication:
- June 2017
-
- Article
- Export citation
A continuity question of Dubins and Savage
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 2 / June 2017
- Published online by Cambridge University Press:
- 22 June 2017, pp. 462-473
- Print publication:
- June 2017
-
- Article
- Export citation
Multidimensional Iterative Filtering Method for the Decomposition of High–Dimensional Non–Stationary Signals
- Part of
-
- Journal:
- Numerical Mathematics: Theory, Methods and Applications / Volume 10 / Issue 2 / May 2017
- Published online by Cambridge University Press:
- 09 May 2017, pp. 278-298
- Print publication:
- May 2017
-
- Article
- Export citation
ON BOUNDED-TYPE THIN LOCAL SETS OF THE TWO-DIMENSIONAL GAUSSIAN FREE FIELD
- Part of
-
- Journal:
- Journal of the Institute of Mathematics of Jussieu / Volume 18 / Issue 3 / May 2019
- Published online by Cambridge University Press:
- 27 April 2017, pp. 591-618
- Print publication:
- May 2019
-
- Article
- Export citation
ON THE CONVERGENCE OF DISCRETE PROCESSES WITH MULTIPLE INDEPENDENT VARIABLES
- Part of
-
- Journal:
- The ANZIAM Journal / Volume 58 / Issue 3-4 / April 2017
- Published online by Cambridge University Press:
- 06 March 2017, pp. 379-385
-
- Article
-
- You have access
- Export citation
Impulse control and expected suprema
- Part of
-
- Journal:
- Advances in Applied Probability / Volume 49 / Issue 1 / March 2017
- Published online by Cambridge University Press:
- 17 March 2017, pp. 238-257
- Print publication:
- March 2017
-
- Article
- Export citation
A new strategy for Robbins’ problem of optimal stopping
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 1 / March 2017
- Published online by Cambridge University Press:
- 04 April 2017, pp. 331-336
- Print publication:
- March 2017
-
- Article
- Export citation
Stability with respect to initial conditions in V-norm for nonlinear filters with ergodic observations
- Part of
-
- Journal:
- Journal of Applied Probability / Volume 54 / Issue 1 / March 2017
- Published online by Cambridge University Press:
- 04 April 2017, pp. 118-133
- Print publication:
- March 2017
-
- Article
- Export citation